# SDR 20010221AP001

- Difficulty date: December 21, 2000
- Submitted: January 16, 2001
- Operation: Air carrier
- Aircraft: N401PW
- Make and model: Cessna 401
- Aircraft serial: 5010269
- Aircraft time: 7,577 hours
- System (JASC): 2720 · Rudder Control System
- Part: Arm
- Part number: 501500610
- Condition: Failed
- Location: Rudder Tq Tube
- Part time: 7,577 hours
- Stage of operation: AP
- How discovered: V
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

PILOT REPORTED LOSS OF RIGHT RUDDER CONTROL ON FINAL APPROACH AT DAL. RT RUDDER CABLE ARM ON TORQUE TUBE FAILED AT THE WELD.  BELIEVE DAMAGE WAS CAUSED BY OVER TURNING NOSE GEAR BY GROUND PERSONNEL.INSTALLED SERVICEABLE TORQUE TUBE,AND RIGGED PER MANUAL.
